BibTeX record journals/dm/HuangWY14

download as .bib file

@article{DBLP:journals/dm/HuangWY14,
  author    = {Fei Huang and
               Xiumei Wang and
               Jinjiang Yuan},
  title     = {On the vertex-arboricity of K\({}_{\mbox{5}}\)-minor-free graphs of
               diameter 2},
  journal   = {Discret. Math.},
  volume    = {322},
  pages     = {1--4},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.disc.2013.12.017},
  doi       = {10.1016/j.disc.2013.12.017},
  timestamp = {Sat, 22 Feb 2020 13:56:12 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/HuangWY14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics